ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Roth, Julien and Upadhyay, Abhitosh (2019) On compact anisotropic Weingarten hypersurfaces in Euclidean space. In: ARCHIV DER MATHEMATIK, 113 (2). pp. 213-224.

Turgay, Nurettin Cenk and Upadhyay, Abhitosh (2019) On biconservative hypersurfaces in 4-dimensional Riemannian space forms. In: MATHEMATISCHE NACHRICHTEN, 292 (4). pp. 905-921.

This list was generated on Mon Oct 21 23:04:40 2019 IST.